# SDR SWAA2012121710725

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 78,200 hours, 65,179 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 6546434
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/H AFT FLAP I/B DELVE MECHANISM BELL CRANK BROKEN.  REMOVED AND REPLACED RIGHT O/B AFT FLAP I/B DRIVE MECHENISM BELL CRANK AND VERIFIED ADJUSTMENT/RIG OF TRAILING EDGE FLAP IAW MM + MM 27-51-21-820-801.
